# SDR UIEA2024012500025

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP MID FLAP MOST O/B LWR SURFACE FOUND DELAMINATION AS MARK (15" TO O/B EDGE).( L/H I/B FLAP MID FLAP MOST O/B LOWER SURFACE (15" TO O/B EDGE) DELAMINATION AREA. PERFORMED HOT BOND REPAIR AS PER SRM 51-70-07 PAR 5.A.(1) AND FIG 5. NO FURTHER DEFECTS NOTED )
